Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

6 years old girl have ear problem of wax like substance is coming out of her right ear

Hello, my daughter is 6 years old, large chunks of wax like substance is coming out of her right ear. It is brown and soft. Today there is a whitish ear discharge and some flakes, can you help.
Asked On : Sat, 4 Jun 2011
Answers:  2 Views:  403
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
It appears like there must be associated infection along with the fax as she may have put in a foreign body as well. Kindly visit and ENT Specialist for proper advice on this issue.
Answered: Sat, 4 Jun 2011
I find this answer helpful
General & Family Physician Dr. P. Mahesh's  Response
Hi Jillian,
Your daughter seems to have fungal infection of the outer ear, which requires ear examination with an otoscope, to confirm infection and to rule out any foreign body in the ear. Please consult an ENT surgeon, at the earliest.
Answered: Sat, 4 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor